# SDR DALA13022669004

- Difficulty date: May 15, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 55,992 hours, 40,917 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE LINE CHECK,  MECHANIC NOTICED THAT THE SLIDE INFLATION PIN WAS NOT VISIBLE THROUGH THE PRESSURE GAUGE WINDOW.  L1 DOOR SLIDE REPLACED IAW WC 2500-4484.
